Resilient asynchronous H∞ filtering for Markov jump neural networks with unideal measurements and multiplicative noises

Full text for this resource is not available from the Research Repository.

Zhang, L, Zhu, Y, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhao, Y (2015) Resilient asynchronous H∞ filtering for Markov jump neural networks with unideal measurements and multiplicative noises. IEEE Transactions on Cybernetics, 45 (12). 2840 - 2852. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36261
DOI https://doi.org/10.1109/TCYB.2014.2387203
Official URL https://ieeexplore.ieee.org/document/7014243/
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords asynchronous jumps; MJNNs; NN modes; time-varying delays
Citations in Scopus 180 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login